# SDR DALA2018010900188

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 78,462 hours, 9,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT3L DOOR. NEED BATTERY PACKS AT LOCATION M33406 AND 33405. FOUND BAD BATTERY CHARGER, REPLACED. ALSO REPLACED 4 EACH BATTERIES. ALL EMERGENCY LIGHTS OPN NORMAL.
